Assumptions in simplified slope stability analysis by the method of slices

Morrison, I.M. and Greenwood, J.R., 1989. Assumptions in simplified slope stability analysis by the method of slices. Geotechnique, 39 (3), pp. 503-509.

Full text not available from this repository.
Item Type: Journal article
Publication Title: Geotechnique
Creators: Morrison, I.M. and Greenwood, J.R.
Date: 1989
Volume: 39
Number: 3
Divisions: Schools > School of Architecture, Design and the Built Environment
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:43
Last Modified: 19 Oct 2015 14:36
URI: http://irep.ntu.ac.uk/id/eprint/17171

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year